# SDR DALA2017100507322

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SLIDE LATCH SUPPORTS  BS 160 TO 200,  RBL 54 AT R1 FLOOR PANEL.  THE LATCH SUPPORTS WERE REPLACED IAW SRM 51-40-08-0G, PAR 3.
